RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 127, Number 3, Pages 367–378 (Mi tmf464)  

This article is cited in 1 scientific paper (total in 1 paper)

Quasi-Exactly Solvable Generalizations of Calogero–Sutherland Models

D. Gomez-Ullate, A. Gonzalez-Lopez, M. A. Rodriguez

Universidad Complutense, Departamento de Fisica Teorica II

Abstract: A generalization of the procedures for constructing quasi-exactly solvable models with one degree of freedom to (quasi-)exactly solvable models of $N$ particles on a line allows deriving many well-known models in the framework of a new approach that does not use root systems. In particular, a $BC_N$ elliptic Calogero–Sutherland model is found among the quasi-exactly solvable models. For certain values of the paramaters of this model, we can explicitly calculate the ground state and the lowest excitations.

DOI: https://doi.org/10.4213/tmf464

Full text: PDF file (425 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 127:3, 719–728

Bibliographic databases:


Citation: D. Gomez-Ullate, A. Gonzalez-Lopez, M. A. Rodriguez, “Quasi-Exactly Solvable Generalizations of Calogero–Sutherland Models”, TMF, 127:3 (2001), 367–378; Theoret. and Math. Phys., 127:3 (2001), 719–728

Citation in format AMSBIB
\Bibitem{GomGonRod01}
\by D.~Gomez-Ullate, A.~Gonzalez-Lopez, M.~A.~Rodriguez
\paper Quasi-Exactly Solvable Generalizations of Calogero--Sutherland Models
\jour TMF
\yr 2001
\vol 127
\issue 3
\pages 367--378
\mathnet{http://mi.mathnet.ru/tmf464}
\crossref{https://doi.org/10.4213/tmf464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869958}
\zmath{https://zbmath.org/?q=an:0993.81067}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 127
\issue 3
\pages 719--728
\crossref{https://doi.org/10.1023/A:1010487315393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170636700002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf464
  • https://doi.org/10.4213/tmf464
  • http://mi.mathnet.ru/eng/tmf/v127/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baradaran M., Panahi H., “Lie Symmetry and the Bethe Ansatz Solution of a New Quasi-Exactly Solvable Double-Well Potential”, Adv. High. Energy Phys., 2017, 2181532  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:59
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019